See Alike in...

Alike App

Browser

TheKassarole

67d

After several years of Lexapro, I felt it wasn't helping me. At the end of last year I decided to start weaning down from 20mg to now 5mg, with the guidance of my doctor (although I use Hers so). I've been on 5mg for a month or two now and yesterday was the first day I've forgotten to take my meds in years. I'm taking it as a sign to quit completely. Any advice for withdrawals? I'm zappy, tired 24/7, and zoned out. I've been out of it ever since going down from 15 to 10mgs and haven't recovered since.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the experiences shared in the context, it's common to experience withdrawal symptoms when tapering off Lexapro. Some people have reported feeling dizzy, experiencing brain zaps, and feeling physically ill or extremely depressed. It's recommended to drink lots of water during this time and treat yourself with kindness and care. Consulting your doctor is also advised. However, everyone's experience can be different and these are not medical advice but personal experiences shared by individuals.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion